# SDR FDEA201507152235

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 673 hours, 22,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7325
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK LOB DAMAGED AT STATION 1380, RBL 12".  REPLACED DAMAGED SECTION OF SEAT TRACK ON MAIN DECK AT STATION 1380, RBL 12".  BY SPLICING IN NEW SECTION IAW SRM 53-70-01 VOL I.
